VOL. 38 · NO. 3 | July, 1986
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 38 (3), (July, 1986)
No abstract available
Articles
Hiroshi MATSUYAMA
J. Math. Soc. Japan 38 (3), 361-380, (July, 1986) DOI: 10.2969/jmsj/03830361
KEYWORDS: 12J15
No abstract available
Hisashi OKAMOTO
J. Math. Soc. Japan 38 (3), 381-401, (July, 1986) DOI: 10.2969/jmsj/03830381
KEYWORDS: 35R35, 76B99, 76E20
No abstract available
Josuke HAKEDA, Kazuyuki SAIT
J. Math. Soc. Japan 38 (3), 403-408, (July, 1986) DOI: 10.2969/jmsj/03830403
KEYWORDS: 46L05, 17C50, 17C65
No abstract available
Masazumi HANAZAWA, Mitio TAKANO
J. Math. Soc. Japan 38 (3), 409-419, (July, 1986) DOI: 10.2969/jmsj/03830409
KEYWORDS: 03B50, 03F05
No abstract available
Thomas JECH
J. Math. Soc. Japan 38 (3), 421-425, (July, 1986) DOI: 10.2969/jmsj/03830421
KEYWORDS: 04A20
No abstract available
Frans OORT, Tsutomu SEKIGUCHI
J. Math. Soc. Japan 38 (3), 427-437, (July, 1986) DOI: 10.2969/jmsj/03830427
KEYWORDS: 14K10, 14H40
No abstract available
Nobushige TODA
J. Math. Soc. Japan 38 (3), 439-451, (July, 1986) DOI: 10.2969/jmsj/03830439
KEYWORDS: 34A20, 30D35
No abstract available
Seiichi UDAGAWA
J. Math. Soc. Japan 38 (3), 453-472, (July, 1986) DOI: 10.2969/jmsj/03830453
KEYWORDS: 53C40, 58G25
No abstract available
Atsushi KASUE
J. Math. Soc. Japan 38 (3), 473-492, (July, 1986) DOI: 10.2969/jmsj/03830473
KEYWORDS: 53C42, 53A10
No abstract available
Shizuo KAMO
J. Math. Soc. Japan 38 (3), 493-500, (July, 1986) DOI: 10.2969/jmsj/03830493
KEYWORDS: 03E40, 06E05
No abstract available
Akito TSUBOI
J. Math. Soc. Japan 38 (3), 501-508, (July, 1986) DOI: 10.2969/jmsj/03830501
KEYWORDS: 03C45, 03C15
No abstract available
Yoshihiro MIZUTA
J. Math. Soc. Japan 38 (3), 509-513, (July, 1986) DOI: 10.2969/jmsj/03830509
KEYWORDS: 30B40, 30E10, 31B05, 32D20
No abstract available
S. SIMONS
J. Math. Soc. Japan 38 (3), 515-525, (July, 1986) DOI: 10.2969/jmsj/03830515
KEYWORDS: 47H10, 49A40
No abstract available
Hiroaki AIKAWA
J. Math. Soc. Japan 38 (3), 527-541, (July, 1986) DOI: 10.2969/jmsj/03830527
KEYWORDS: 31C35
No abstract available
Yuji KASAHARA, Shinzo WATANABE
J. Math. Soc. Japan 38 (3), 543-574, (July, 1986) DOI: 10.2969/jmsj/03830543
KEYWORDS: 60F05, 60G55
No abstract available
Back to Top